# SDR CA050803001

- Difficulty date: August 2, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,402 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: NAS428H316
- Condition: Broken
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WALK-AROUND THE PILOT NOTICED THE DOWN ELEVATOR STOP BOLT HEAD HANGING FROM THE LOCKWIRE.  IT HAD BROKEN FROM THE SHAFT APPROXIMATELY 2MM FROM THE BOLT HEAD. THE BOLT WAS REPLACED NEW AND THE ELEVATOR TRAVELS AND FUNCTION WERE CHECKED.
